# SDR UALA2011121406874

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 47,175 hours, 5,950 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Defective
- Location: Fuel Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL SERVO HEATER FILTER DPI POPPED.  REPLACED FILTER PER AMM, NO CONTAMINATION FOUND IN REMOVED FILTER.  RESET DPI AFTER INSTALLING NEW FILTER.
